| Model Number |
RBYPOD10-A |
| Medical Device Problem Code |
Premature Separation (4045)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/28/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure to treat varices off the splenic vein using pod coils and a lantern delivery microcatheter (lantern).During the procedure, while pushing a pod coil as the first coil into the vessel, the pod coil had unintentionally detached early in the lantern.Therefore, the lantern containing the detached pod coil was removed.The procedure was completed using three ruby coils and the same lantern.There was no report of an adverse effect to the patient.